# SDR AALA20100219TUL01

- Difficulty date: February 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 28,605 hours, 11,952 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 8 INCH GOUGE WITH 8.25 INCH DENT LOCATED 5 INCHES OF AFT HANDLE.  INSTALLED NEW SKIN PANEL PER ESO 60651 AND SRM 51-10-02-0G.
